Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Monodromy groups of regular elliptic surfaces

Title data

Lönne, Michael:
Monodromy groups of regular elliptic surfaces.
In: Mathematische Zeitschrift. Vol. 239 (2002) Issue 3 . - pp. 441-453.
ISSN 1432-1823
DOI: https://doi.org/10.1007/s002090100314

Abstract in another language

Monodromy in analytic families of smooth complex surfaces yields groups of isotopy classes of orientation preserving diffeomorphisms for each family member X. For all deformation classes of minimal elliptic surfaces with pg>q=0, we determine the monodromy group of a representative X, i.e. the group of isometries of the intersection lattice LX:=H2/ torsion generated by the monodromy action of all families containing X. To this end we construct families such that any isometry is in the group generated by their monodromies or does not respect the invariance of the canonical class or the spinor norm.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: isotopy classes; deformation; group of isometries
Subject classification: Mathematics Subject Classification Code: 14J27 32J99 14J10
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Professorship Algebraic Geometry - apl. Prof. Dr. Michael Lönne
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Nov 2021 08:32
Last Modified: 24 Nov 2021 08:32
URI: https://eref.uni-bayreuth.de/id/eprint/68001